# SDR GTIA2017060801964

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 10,008 hours, 4,504 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PARKING AT GATE,  THE LEAD FA  ADVISED THAT THE AFT FLIGHT ATTENDENTS COULD DETECT A DIRTY SOCK ODOR STARTING IN THE AFT GALLEY AND MOVING FORWARD THROUGH THE CABIN.  ODOR DISAPATED ON GROUND.  PERFORMED IDENTIFICATION OF THE CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A.  PERFORMED ENG RUNS NO EVIDENCE OF ODOR IN AIRCRAFT.  ACFT OK FOR SERVICE,  NO FAULTS.
